ITEM METADATA RECORD
Title: Self-avoiding rings at the theta-point
Authors: Maes, Dirk
Vanderzande, Carlo
Issue Date: Mar-1990
Publisher: American physical soc
Series Title: Physical Review A, Atomic, Molecular and Optical Physics vol:41 issue:6 pages:3074-3080
URI: 
ISSN: 1050-2947
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Clinical Residents Dentistry
Theoretical Physics Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science